Vol. 2, No. 1, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
The linear profile decomposition for the Airy equation and the existence of maximizers for the Airy Strichartz inequality

Shuanglin Shao

Vol. 2 (2009), No. 1, 83–117

We establish the linear profile decomposition for the Airy equation with complex or real initial data in L2. As an application, we obtain a dichotomy result on the existence of maximizers for the symmetric Airy Strichartz inequality.

gKdV, mass-critical, profile decomposition, maximizer
Mathematical Subject Classification 2000
Primary: 35Q53
Received: 31 August 2008
Revised: 17 February 2009
Accepted: 17 February 2009
Published: 1 February 2009
Shuanglin Shao
Department of Mathematics
University of California, Los Angeles
Los Angeles, CA 90095
United States
School of Mathematics
Institute for Advanced Study
Princeton, NJ 08540
United States